Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Continuum thermodynamics with surfaces: Restrictions on constitutive equations


Authors: George M. C. Fisher and Marshall J. Leitman
Journal: Quart. Appl. Math. 28 (1970), 303-311
DOI: https://doi.org/10.1090/qam/99789
MathSciNet review: QAM99789
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In an earlier paper we deduced, using measure theoretic concepts, forms for the first and second laws of thermodynamics on surfaces which are distinguished by area-continuous and time-dependent energy and entropy. In that paper we avoided making constitutive assumptions since we sought expressions for the physical laws which were, indeed, independent of particular material assumptions.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99789
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website